Research Repository

Čebyšev's Type Inequalities for Functions of Selfadjoint Operators in Hilbert Spaces

Dragomir, Sever S (2010) Čebyšev's Type Inequalities for Functions of Selfadjoint Operators in Hilbert Spaces. Linear and Multilinear Algebra, 58 (7). pp. 805-814. ISSN 0308-1087

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities for continuous synchronous (asynchronous) functions of selfadjoint linear operators in Hilbert spaces, under suitable assumptions for the involved operators, are given.

Item Type: Article
Additional Information:

Online ISSN: 1563-5139

Uncontrolled Keywords: ResPubID19715. selfadjoint operators, synchronous functions, asynchronous functions, monotonic functions, Čebyšev inequality, functions of selfadjoint operators, inequalities, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 29 Nov 2011 05:11
Last Modified: 03 Feb 2012 05:47
URI: http://vuir.vu.edu.au/id/eprint/7382
DOI: 10.1080/03081080902992104
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar